Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Day Nurse Liquid - 240mL

Day Nurse Liquid

Double click on above image to view full picture

Zoom Out
Zoom In

  • Day Nurse Liquid
  • Day Nurse Liquid
Day Nurse Liquid - 240mL
240mL
£7.49
Provides relief from major cold & flu symptoms without drowsiness
Reduces your temperature when you have a fever
Unblock your nose and sinuses helping you breathe more easily
Helps relieve dry or tickly coughs

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Day Nurse capsules has been specially formulated to provide a complete daytime cold and flu treatment by providing relief from major cold & flu symptoms without drowsiness.

Taken during the day, Day Nurse® offers non-drowsy multi-symptom relief, including:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Blocked nose
  • Runny nose
  • Shivers
  • Tickly cough
Knowledge

The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs. 

Instructions

Please read the leaflet enclosed in the product carefully before use

Adults and children aged 16 years and over: 30ml.

Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet. Always use the measure cup provided and clean after use.

Do not use for longer than 7 days without medical advice. If symptoms persist consult your doctor.
Do not take if you are under 16 years.
Do not exceed the recommended dose.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for under 16 years old

Do Not Use

If you are pregnant or breast feeding.
For more than 7 days unless your doctor tells you to.
With any other flu, cold or decongestant products.
If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor Or Pharmacist Before Use

If you are taking any other medicine or suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Each 30 ml of medicine contains: Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg, Pholcodine 10 mg
Also includes Sucrose, 5% Ethanol, Liquid Glucose, Sodium and Glycerol

You may also be interested in the following product(s)

Nurofen Meltlets Lemon 200mg - 12

Nurofen Meltlets Lemon 200mg - 12

£3.80
Metatone Tonic Original Flavour - 300mL

Metatone Tonic Original Flavour - 300mL

£6.60
Nytol One a Night 50mg Tablets - 20

Nytol One a Night 50mg Tablets - 20

£6.49
     

Web Design by CurrantWeb